# SDR ASAA2023081844864

- Difficulty date: August 18, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL STA 500B+10 TO 500C+14 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE ON FWD PIT TRANSITION PANEL @ STA 500B+10 TO 500C+14 IAW B737-800 SRM 53-00-53-1A-2.2.D. ORIG. THICKNESS: .040 IAW B737-800 SRM 53-30-53-0I-2. REMOVD: .006, REMAINING: .034 & IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.2.4.A.2 REPAIRED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.
